arrow
Volume 24, Number 6
Previous Issue Next Issue

J. Comp. Math., 24 (2006), p. 675

Full PDF 1373 21811 Abstract

Serge Gratton, Annick Sartenaer & Philippe L. Toint

J. Comp. Math., 24 (2006), pp. 676-692.

Preview Full PDF 1659 18528 Abstract

Bing-sheng He, Li-zhi Liao & Mai-jian Qian

J. Comp. Math., 24 (2006), pp. 693-710.

Preview Full PDF 1657 18800 Abstract

Chuang-yin Dang

J. Comp. Math., 24 (2006), pp. 711-718.

Preview Full PDF 1860 18689 Abstract

Oliver Stein

J. Comp. Math., 24 (2006), pp. 719-732.

Preview Full PDF 1667 18554 Abstract

Fan-wen Meng & Hui-fu Xu

J. Comp. Math., 24 (2006), pp. 733-748.

Preview Full PDF 1778 18370 Abstract

Cheng-xian Xu, Xiao-liang He & Feng-min Xu

J. Comp. Math., 24 (2006), pp. 749-760.

Preview Full PDF 1648 18617 Abstract

Qun-yan Zhou & Wen-yu Sun

J. Comp. Math., 24 (2006), pp. 761-770.

Preview Full PDF 1803 19061 Abstract

Oleg Burdakov, Anders Grimvall & Oleg Sysoev

J. Comp. Math., 24 (2006), pp. 771-790.

Preview Full PDF 1628 18467 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard